# SDR USAA2013082700003

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 40,452 hours, 18,265 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR FAILED TO SIGNAL WITH SMOKER IN LAVATORY.  REPLACED DIRTY SMOKE DETECTOR/ FILTER IAW AMM 21-23-00-600-001-A AND PERFORMED SMOKE TEST SMOKE DET TESTED OK
